A Positive Theory of Fiscal Deficits and Government Debt
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
- Tabellini, Guido & Alesina, Alberto, 1990. "A Positive Theory of Fiscal Deficits and Government Debt," Scholarly Articles 3612769, Harvard University Department of Economics.
References listed on IDEAS
- Lucas, Robert Jr. & Stokey, Nancy L., 1983.
"Optimal fiscal and monetary policy in an economy without capital,"
Journal of Monetary Economics,
Elsevier, pages 55-93.
- Robert E. Lucas Jr. & Nancy L. Stokey, 1982. "Optimal Fiscal and Monetary Policy in an Economy Without Capital," Discussion Papers 532, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Brennan,Geoffrey & Buchanan,James M., 2006. "The Power to Tax," Cambridge Books, Cambridge University Press, number 9780521027922, March.
- Meltzer, Allan H & Richard, Scott F, 1981. "A Rational Theory of the Size of Government," Journal of Political Economy, University of Chicago Press, vol. 89(5), pages 914-927, October.
- Lucas, Robert Jr., 1986. "Principles of fiscal and monetary policy," Journal of Monetary Economics, Elsevier, vol. 17(1), pages 117-134, January.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:oup:restud:v:57:y:1990:i:3:p:403-414.. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum). General contact details of provider: .